American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Norman Levitt. Bundles along the fiber in the PL category . Proc. Amer. Math. Soc. 102 (1988) 213-217. MR 915747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Steven Hurder. On the homotopy and cohomology of the classifying space of Riemannian foliations . Proc. Amer. Math. Soc. 81 (1981) 485-489. MR 597668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1